Medical Questions > Mental Health > ADD and ADHD Forum

Changing meds and sleeping.

I'm changing meds. I'm going to try taking a full sertraline at night. I'm worried I'll have trouble sleeping because of this. What do I do to help me sleep?
Did you find this post helpful?
|

replied March 24th, 2015
Experienced User
Don't change your meds without doctor's permission. It may cause side effects to your body.
|
Did you find this post helpful?

replied November 11th, 2015
I take my Zoloft in the morning, along with my Adderall and Latuda. I don't know how many MG more you are taking, but it shouldn't effect you all that much. Try drinking warm milk and keeping lights off before you go to bed to produce natural melatonin.
|
Did you find this post helpful?
Quick Reply
Must Read
Attention-deficit hyperactivity disorder (AD/HD) is a neurobiological disorder that can interfere in a person's daily life. Learn more about ADHD basics here....
Have doctors found an exact cause of ADHD? Do biological factors or genes have anything to do with it? More on causes and risks of ADHD development here....
What are the symptoms of ADHD and when do they first present? We outline the principal characteristics of attention deficit hyperactivity disorder to help you...